Acetaminophen 325 mg
Acetaminophen is an analgesic and antipyretic. Acetaminophen is used to treat many diseases, such as headache, muscle pain. A cold can cause a aching body, which makes it difficult for every occupation, from a daily routine to sleep at night.
Phenylephrine Hydrochloride 5 mg
Phenylephrine hydrochloride is used to temporarily relieve nasal congestion, sinuses, and ear symptoms caused by colds, flu, allergies, or other breathing problems (e.g., sinusitis, bronchitis). This medicine works by reducing swelling in the nose and ears, thereby reducing discomfort and making breathing easier.
Chlorpheniramine Maleate 2 mg
Chlorphenamine maleate is a medicine known as an antihistamine. When the valihist body comes into contact with something that it is allergic to, such as pollen, animal hair or hair, house dust or insect bites, it produces a chemical called histamine. It causes itching, lacrimation, running or stuffy nose, sneezing and a rash that can cause itching. Chlorphenamine maleate blocks the action of histamine and, thus, reduces these symptoms.
Relieves the symptoms of colds, flu and allergies such as stuffy nose, swollen nasal membranes and sinus headache. May cause drowsiness. Each tablet contains acetaminophen 325 mg, chlorpheniramine maleate 2 mg and phenylephrine HCI 5 mg